# SDR ASAA0843192

- Difficulty date: July 9, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 34,479 hours, 18,752 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881175
- Condition: Damaged
- Location: Bs 1026 S20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING REPAIR AT 1028 DAMAGED SKIN NOTED AT STA 1026 JUST ABOVE STR 20L (SEVERAL PROTRUDING DENTS). CUTOUT DAMAGED SKIN FABRICATED REPAIR DOUBLER AND INSTALLED IAW SRM 53-80-01, FIG 201, REPAIR 3.
